Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 103, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 6, 2016, 2:23 PM CDT for Montgomery County, Stewart County, Tennessee. It was in force for 67 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 2:23 PM CDT (19:23 UTC)
- Expired
- Jul 6, 2016, 3:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Montgomery County, TN, Stewart County, TN
The radar
The Ft Campbell radar (KHPX), 54 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 2:48 PM CDT | TSTM WND DMG | Dover, TN | TREES WERE REPORTED DOWN ACROSS DOVER. |
| Jul 6, 3:00 PM CDT | TSTM WND DMG | Big Rock, TN | NUMEROUS TREES DOWN. |
| Jul 6, 3:15 PM CDT | TSTM WND DMG | 3 Wnw Clarksville, TN | CORRECTED TIME. TREE FELL ON A HOUSE ON PATTY RUN ROAD OFF PEACHERS MILL ROAD. ANOTHER TREE FELL NEAR A HOME ON DALE TERRACE. SEVERAL OTHER TREES AND TREE LIMBS DOWN ON FORT CAMBPELL AND ACROSS CLARKSVILLE. OVER 3900 CUSTOMER WITHOUT POWER ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:24 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1605 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
814
WUUS54 KOHX 061923
SVROHX
TNC125-161-062030-
/O.NEW.KOHX.SV.W.0103.160706T1923Z-160706T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
223 PM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
STEWART COUNTY IN MIDDLE TENNESSEE...
WESTERN MONTGOMERY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 330 PM CDT
* AT 222 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FARMERSVILLE TO PARIS LANDING STATE PARK...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DOVER...CLARKSVILLE...BIG ROCK...CUMBERLAND CITY...PALMYRA...
WOODLAWN...INDIAN MOUND...CUNNINGHAM AND LAND BETWEEN THE LAKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3666 8785 3663 8785 3664 8734 3633 8738
3634 8759 3636 8759 3637 8761 3637 8772
3635 8774 3633 8780 3633 8789 3635 8794
3636 8799 3645 8806 3655 8803 3668 8807
TIME...MOT...LOC 1922Z 278DEG 29KT 3721 8797 3642 8807
HAIL...<.75IN
WIND...60MPH
$$
SHAMBURGER5 follow-up statements
952
WWUS54 KOHX 061929
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
229 PM CDT WED JUL 6 2016
TNC125-161-062030-
/O.CON.KOHX.SV.W.0103.000000T0000Z-160706T2030Z/
STEWART TN-MONTGOMERY TN-
229 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR STEWART AND WESTERN MONTGOMERY COUNTIES...
AT 228 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FARMERSVILLE TO NEAR PARIS LANDING STATE PARK...MOVING
EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED. AT 215 PM CDT...A WIND GUST OF 58 MPH WAS
MEASURED IN MURRAY, KENTUCKY AND WIDESPREAD WIND DAMAGE WAS
REPORTED IN CALLOWAY COUNTY, KENTUCKY WITH THESE STORMS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DOVER...CLARKSVILLE...BIG ROCK...CUMBERLAND CITY...PALMYRA...
WOODLAWN...INDIAN MOUND...CUNNINGHAM AND LAND BETWEEN THE LAKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3666 8785 3663 8785 3664 8734 3633 8738
3634 8759 3636 8759 3637 8761 3637 8772
3635 8774 3633 8780 3633 8789 3635 8794
3636 8799 3645 8806 3655 8803 3668 8807
TIME...MOT...LOC 1928Z 278DEG 29KT 3721 8793 3642 8803
HAIL...0.75IN
WIND...60MPH
$$
SHAMBURGER839
WWUS54 KOHX 061951
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
251 PM CDT WED JUL 6 2016
TNC125-161-062030-
/O.CON.KOHX.SV.W.0103.000000T0000Z-160706T2030Z/
STEWART TN-MONTGOMERY TN-
251 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR STEWART AND WESTERN MONTGOMERY COUNTIES...
AT 250 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HOPKINSVILLE TO NEAR TENNESSEE RIDGE...MOVING
EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DOVER...CLARKSVILLE...BIG ROCK...CUMBERLAND CITY...PALMYRA...
WOODLAWN...INDIAN MOUND...CUNNINGHAM AND LAND BETWEEN THE LAKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE A HISTORY OF
PRODUCING WIDESPREAD WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3666 8785 3663 8785 3664 8734 3633 8738
3634 8759 3636 8759 3637 8761 3637 8772
3635 8774 3633 8780 3633 8789 3635 8794
3636 8799 3645 8806 3655 8803 3668 8807
TIME...MOT...LOC 1950Z 274DEG 50KT 3683 8752 3640 8779
HAIL...0.75IN
WIND...60MPH
$$
SHAMBURGER061
WWUS54 KOHX 062003
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
303 PM CDT WED JUL 6 2016
TNC125-161-062030-
/O.CON.KOHX.SV.W.0103.000000T0000Z-160706T2030Z/
STEWART TN-MONTGOMERY TN-
303 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR STEWART AND WESTERN MONTGOMERY COUNTIES...
AT 303 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PEMBROKE TO NEAR ERIN...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DOVER...CLARKSVILLE...BIG ROCK...CUMBERLAND CITY...PALMYRA...
WOODLAWN...INDIAN MOUND...CUNNINGHAM AND LAND BETWEEN THE LAKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3663 8785 3664 8734 3633 8738 3634 8759
3636 8759 3637 8761 3637 8772 3635 8774
3633 8780 3633 8789 3635 8794 3636 8799
3645 8806 3647 8805 3648 8805 3650 8804
TIME...MOT...LOC 2003Z 279DEG 44KT 3678 8734 3637 8763
HAIL...0.75IN
WIND...60MPH
$$
SHAMBURGER524
WWUS54 KOHX 062018
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
318 PM CDT WED JUL 6 2016
TNC161-062027-
/O.CAN.KOHX.SV.W.0103.000000T0000Z-160706T2030Z/
STEWART TN-
318 PM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR STEWART COUNTY IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3664 8734 3633 8738 3634 8759 3654 8763
3663 8764
TIME...MOT...LOC 2017Z 285DEG 41KT 3676 8719 3624 8746
$$
TNC125-062030-
/O.CON.KOHX.SV.W.0103.000000T0000Z-160706T2030Z/
MONTGOMERY TN-
318 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR WESTERN MONTGOMERY COUNTY...
AT 317 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ELKTON TO TO VANLEER...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...PALMYRA...CUNNINGHAM AND WOODLAWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3664 8734 3633 8738 3634 8759 3654 8763
3663 8764
TIME...MOT...LOC 2017Z 285DEG 41KT 3676 8719 3624 8746
HAIL...0.75IN
WIND...60MPH
$$
SHAMBURGER127
WWUS54 KOHX 062026
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
326 PM CDT WED JUL 6 2016
TNC125-062036-
/O.EXP.KOHX.SV.W.0103.000000T0000Z-160706T2030Z/
MONTGOMERY TN-
326 PM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MONTGOMERY COUNTY WILL
EXPIRE AT 330 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
MIDDLE TENNESSEE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NASHVILLE.
LAT...LON 3664 8734 3633 8738 3634 8759 3654 8763
3663 8764
TIME...MOT...LOC 2025Z 278DEG 29KT 3676 8719 3624 8746
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 12:39 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 6, 12:39 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1239 PM CDT WED JUL 6 2016 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Updated the suite of forecast products to reflect a transition from generally moclr skies through the mid morning hours, becoming ptcldy during the remainder of the morning hours with diurnal influences kicking in to support iso shwr/tstm development, with a more pronounced chance of shwrs/tstms this afternoon with full diurnal impacts expected, especially across eastern portions of the northern Highland Rim and Upper Cumberland Regions. Also tweaked hourly temp, dewpoint, and wind speed/direction grids. && .AVIATION... 18Z TAF DISCUSSION. Kept TAFs to 6 lines for brevity sake. Used FM groups for best depictions. With this in mind, tried to tie all this up with current regional radar trends and short range model depictions of MCS associated activity transversing the mid state region on at least a couple of occasions thru 07/18Z. First impacts for terminals should be during the 06/22Z-07/03Z time frame with the second one from the 07/02Z-07/14Z time frame. During tstm activities, MVFR fog maybe experienced. Did not want to go with tstms throughout majority of forecast, but wanted to show potential of some lingering pcpn behind passages, and thus addressed with vcsh remarks. Ceilings on the whole will either be VFR TO MVFR. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Barnwell AVIATION........31
Hazardous weather outlook, Jul 6, 2:04 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 204 PM CDT WED JUL 6 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-071000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 204 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE INTO MIDDLE TENNESSEE THROUGH THIS AFTERNOON...INTO THIS EVENING...AND EVEN POSSIBLY CONTINUE ACROSS THE MID STATE OVERNIGHT. SOME OF THESE STORMS WILL BECOME SEVERE THROUGH AT LEAST THE MID EVENING HOURS... WITH DAMAGING STRAIGHT LINE WINDS THE MAIN CONCERN. HEAT INDICES ARE ALSO EXPECTED TO CLIMB INTO THE LOW 100'S BY EARLY THIS AFTERNOON IN AREAS WEST OF THE CUMBERLAND PLATEAU...WITH SOME ISOLATED LOCATIONS AT AND NEAR THE TENNESSEE RIVER VALLEY THIS AFTERNOON EXPERIENCING HEAT INDICES AROUND 105 DEGREES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT INDICES ARE ALSO EXPECTED TO CLIMB INTO THE LOW 100'S THURSDAY AND FRIDAY IN AREAS WEST OF THE CUMBERLAND PLATEAU. A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY...AND MAY TRIGGER STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING... ESPECIALLY ACROSS NORTHERN MIDDLE TENNESSEE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REQUESTED THROUGH AT LEAST THE MID EVENING HOURS TODAY AND MAY BECOME NECESSARY AGAIN ON FRIDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >=1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Jul 6, 2:17 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
217 PM CDT WED JUL 6 2016
TNZ009-028>031-062000-
TROUSDALE TN-MACON TN-SMITH TN-WILSON TN-JACKSON TN-
217 PM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SMITH...TROUSDALE...
NORTHEASTERN WILSON...SOUTHEASTERN MACON AND WEST CENTRAL JACKSON
COUNTIES UNTIL 300 PM CDT...
AT 217 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LEBANON...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG
WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND BRIEF HEAVY
RAINFALL.
LOCATIONS IMPACTED INCLUDE...
LEBANON...LAFAYETTE...CARTHAGE...HARTSVILLE...RED BOILING SPRINGS...
SOUTH CARTHAGE...DICKERSON CHAPEL RECREATION AREA...DIXON SPRINGS...
PLEASANT SHADE AND TUCKERS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3631 8571 3615 8637 3633 8644 3634 8642
3631 8641 3631 8639 3634 8639 3636 8637
3636 8636 3633 8635 3631 8636 3632 8634
3631 8630 3634 8629 3636 8627 3640 8627
3657 8588
TIME...MOT...LOC 1914Z 249DEG 36KT 3628 8631
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:56 PM CDT | Areal Flood Advisory | OHX | Clay, Macon, Sumner | 2 hr |
| Jul 6, 2:17 PM CDT | Special Weather Statement | OHX | Smith, Trousdale | 43 min |
| Jul 6, 2:25 PM CDT | Special Weather Statement | OHX | Wilson | 35 min |
| Jul 6, 2:28 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Smith, Trousdale, Wilson | 32 min |
| Jul 6, 2:44 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Trousdale, Wilson | 31 min |
| Jul 6, 2:49 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 41 min |
| Jul 6, 2:53 PM CDT | Special Weather Statement | OHX | Clay, Jackson, Overton, Pickett | 52 min |
| Jul 6, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Smith | 30 min |
| Jul 6, 3:02 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Wilson | 28 min |
| Jul 6, 3:06 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 39 min |
| Jul 6, 3:15 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 45 min |
| Jul 6, 3:20 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 25 min |
| Jul 6, 3:24 PM CDT | Special Weather Statement | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam | 36 min |
| Jul 6, 3:34 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 26 min |
| Jul 6, 3:36 PM CDT | Special Weather Statement | OHX | DeKalb | 24 min |
| Jul 6, 3:56 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Macon, Robertson, Sumner, Trousdale and 1 more | 49 min |
| Jul 6, 3:58 PM CDT | Special Weather Statement | OHX | Cumberland | 47 min |
| Jul 6, 4:06 PM CDT | Special Weather Statement | OHX | Putnam, White | 39 min |
| Jul 6, 4:15 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Dickson, Hickman, Maury, Williamson | 45 min |
| Jul 6, 4:19 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Overton, Putnam, White | 41 min |
| Jul 6, 4:27 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Smith, Trousdale | 33 min |
| Jul 6, 4:33 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Smith, Williamson, Wilson | 27 min |
| Jul 6, 4:40 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 33 min |
| Jul 6, 4:50 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more | 40 min |
| Jul 6, 4:55 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Putnam, Rutherford, Smith, White and 1 more | 35 min |
| Jul 6, 4:58 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Rutherford, Williamson | 32 min |
| Jul 6, 5:23 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 37 min |
| Jul 6, 5:27 PM CDT | Special Weather Statement | OHX | Fentress, Overton, Pickett | 48 min |
| Jul 6, 5:41 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 34 min |
| Jul 6, 6:17 PM CDT | Special Weather Statement | OHX | Coffee, Warren | 28 min |
| Jul 6, 6:26 PM CDT | Areal Flood Advisory | OHX | Overton, Putnam | 64 min |
| Jul 6, 6:52 PM CDT | Special Weather Statement | OHX | Van Buren | 23 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.